Alert archive / Indiana / Flash Flood Warnings in 2008
Flash Flood Warning 25, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 4, 2008, 2:18 AM EDT for 4 counties in Indiana. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 2:18 AM EDT (06:18 UTC)
- Expired
- Jun 4, 2008, 3:45 AM EDT
- In force
- 87 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, IN, Hendricks County, IN, Montgomery County, IN, Putnam County, IN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2538 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 14.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIND 040618
FFWIND
INC011-063-107-133-040745-
/O.NEW.KIND.FF.W.0025.080604T0618Z-080604T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 AM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BOONE COUNTY IN CENTRAL INDIANA...
NORTHERN HENDRICKS COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
NORTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 345 AM EDT
* AT 215 AM EDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITESTOWN...RUSSELLVILLE...ROACHDALE...PITTSBORO...NORTH SALEM...
NEW ROSS...LIZTON...LADOGA...JAMESTOWN...ADVANCE AND NEW MARKET.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 129 AND 140.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 43 AND 64.
ADDITIONAL RAINFALL AMOUNTS OF 1.5 INCHES ARE POSSIBLE IN THE WARNED
AREA AS ADDITIONAL THUNDERSTORMS MOVE INTO THE AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3988 8702 3998 8695 4008 8636 3997 8629
3972 8659 3962 8702
TIME...MOT...LOC 0618Z 180DEG 0KT 3981 8671
$$
JOHNSON1 follow-up statement
000
WGUS73 KIND 040735
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
335 AM EDT WED JUN 4 2008
INC011-063-107-133-040745-
/O.EXP.KIND.FF.W.0025.000000T0000Z-080604T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE-HENDRICKS-MONTGOMERY-PUTNAM-
335 AM EDT WED JUN 4 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 345 AM EDT FOR NORTHERN
PUTNAM...NORTHERN HENDRICKS...SOUTHERN BOONE AND SOUTHEASTERN
MONTGOMERY COUNTIES...
LAT...LON 3988 8702 3998 8695 4008 8636 3997 8629
3972 8659 3962 8702
TIME...MOT...LOC 0735Z 180DEG 0KT 3981 8671
$$
JOHNSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 1:10 AM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 4, 1:10 AM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 110 AM EDT WED JUN 4 2008 .AVIATION... DISCUSSION FOR 06Z TAFS. SHOWERS AND STORMS TO IMPACT MOSTLY THE TERMINALS AT LAF AND IND...AND STAY NORTH OF BMG AND HUF. CONDITIONS SHOULD BECOME MVFR LATER TONIGHT IN PATCHY FOG AND BORDERLINE CIGS. BUT THEN VFR AFTER 14Z AND REMAINING THAT WAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE AFTER 21Z AND WILL MENTION VCTS FOR NOW. && && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...JOHNSON
Hazardous weather outlook, Jun 3, 5:08 PM EDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 508 PM EDT TUE JUN 3 2008 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-042115- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 508 PM EDT TUE JUN 3 2008 ...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. ANOTHER ROUND OF THUNDERSTORMS ARE LIKELY LATE TONIGHT INTO WEDNESDAY MORNING. SOME OF THESE STORMS MAY BE STRONG WITH VERY HEAVY RAIN AND FLASH FLOODING MAY OCCUR. REMEMBER THAT DEADLY LIGHTNING IS ALWAYS A THREAT WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. SOME STORMS COULD PRODUCE STRONG WIND AND SMALL HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-042115- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 508 PM EDT TUE JUN 3 2008 ...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. ANOTHER ROUND OF THUNDERSTORMS ARE LIKELY LATE TONIGHT INTO WEDNESDAY MORNING. SOME OF THESE STORMS MAY BE STRONG WITH VERY HEAVY RAIN POSSIBLE AND FLASH FLOODING MAY OCCUR. REMEMBER THAT DEADLY LIGHTNING IS ALWAYS A THREAT WITH ANY THUNDERSTORM. LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. SOME STORMS COULD PRODUCE STRONG WIND AND SMALL HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) HAINES
In the hours before
Local storm report, Jun 3, 10:07 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM TSTM WND DMG 1 NW EDINBURGH 39.36N 85.98W
06/03/2008 JOHNSON IN PUBLIC
DAMAGE TO GAS STATION AT SR252 AND I65
&&
HEROLDLocal storm report, Jun 3, 10:14 PM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1014 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG 6 S RUSHVILLE 39.53N 85.45W
06/03/2008 RUSH IN AMATEUR RADIO
NEAR STATE ROAD 244 A HOUSE WAS DESTROYED
&&
JOHNSONLocal storm report, Jun 3, 10:23 PM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1023 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TORNADO 10 SW RUSHVILLE 39.51N 85.58W
06/03/2008 RUSH IN LAW ENFORCEMENT
SEVERAL HOMES HEAVILY DAMAGED OR DESTROYED AROUND THE
TOWN OF MOSCOW. POLICE REPORT UNKNOWN NUMBER OF INJURIES
AND NUMEROUS PEOPLE MISSING.
&&
JOHNSONLocal storm report, Jun 3, 10:24 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1024 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND DMG 5 S RUSHVILLE 39.54N 85.45W
06/03/2008 RUSH IN LAW ENFORCEMENT
COVERED BRIDGE OUT ON STATE ROAD 244
&&
JOHNSONLocal storm report, Jun 3, 10:33 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1033 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND DMG 5 NE GREENSBURG 39.39N 85.41W
06/03/2008 DECATUR IN AMATEUR RADIO
ROOF OFF OF HOUSE NEAR INTERSECTION 640N AND 700E
&&
JOHNSONSpecial weather statement, Jun 3, 11:36 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1136 PM EDT TUE JUN 3 2008 INZ041-040400- DELAWARE- 1136 PM EDT TUE JUN 3 2008 ...STRONG THUNDERSTORM OVER DELAWARE COUNTY... A STRONG THUNDERSTORM WAS OVER SOUTHERN PORTIONS OF DELAWARE COUNTY AT 1135 PM EDT. THIS STORM IS MOVING EAST AT 30 MPH...AND WILL IMPACT MUNCIE...SELMA...MOUNT PLEASANT AND PRAIRIE CREEK RESERVOIR THROUGH MIDNIGHT EDT. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...AND WIND GUSTS TO 40 MPH. SEEK SHELTER IMMEDIATELY UNTIL THESE STORMS HAVE PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT. NIELD
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:45 PM EDT | Severe Thunderstorm Warning | IND | Henry | 45 min |
| Jun 3, 8:48 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 42 min |
| Jun 3, 8:57 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 48 min |
| Jun 3, 9:04 PM EDT | Tornado Warning | IND | Decatur, Rush, Shelby | 56 min |
| Jun 3, 9:08 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Johnson | 52 min |
| Jun 3, 9:31 PM EDT | Severe Thunderstorm Warning | IND | Shelby | 44 min |
| Jun 3, 9:42 PM EDT | Tornado Warning | IND | Bartholomew, Shelby | 31 min |
| Jun 3, 9:56 PM EDT | Tornado Warning | IND | Decatur | 15 min |
| Jun 3, 9:58 PM EDT | Flash Flood Warning | IND | Rush | 2 hr |
| Jun 3, 11:07 PM EDT | Flash Flood Warning | IND | Warren | 83 min |
| Jun 3, 11:11 PM EDT | Severe Thunderstorm Warning | IND | Henry | 49 min |
| Jun 4, 12:27 AM EDT | Flash Flood Warning | IND | Fountain, Vermillion, Warren | 2 hr |
| Jun 4, 12:30 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 45 min |
| Jun 4, 12:38 AM EDT | Tornado Warning | IND | Fountain, Vermillion, Warren | 29 min |
| Jun 4, 12:56 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 49 min |
| Jun 4, 12:59 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Tippecanoe | 46 min |
| Jun 4, 1:24 AM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 96 min |
| Jun 4, 1:29 AM EDT | Severe Thunderstorm Warning | IND | Henry | 46 min |
| Jun 4, 1:34 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 41 min |
| Jun 4, 1:40 AM EDT | Severe Thunderstorm Warning | IND | Randolph | 35 min |
| Jun 4, 1:42 AM EDT | Flash Flood Warning | IND | Delaware, Henry, Randolph | 93 min |
| Jun 4, 2:43 AM EDT | Areal Flood Warning | IND | Fountain, Vermillion, Warren | 3 hr |
| Jun 4, 2:52 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 3 hr |
| Jun 4, 3:03 AM EDT | Flash Flood Warning | IND | Hendricks, Marion | 87 min |
| Jun 4, 3:07 AM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 3 hr |
| Jun 4, 3:18 AM EDT | Areal Flood Warning | IND | Clay, Putnam, Vigo | 3 hr |
| Jun 4, 3:39 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Montgomery, Putnam | 2 hr |
| Jun 4, 3:42 AM EDT | Severe Thunderstorm Warning | IND | Rush | 48 min |
| Jun 4, 4:29 AM EDT | Areal Flood Warning | IND | Hendricks, Marion | 2 hr |
| Jun 4, 5:12 AM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Madison | 2 hr |
| Jun 4, 5:21 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 24 min |
| Jun 4, 5:26 AM EDT | Flash Flood Warning | IND | Marion | 94 min |
| Jun 4, 5:50 AM EDT | Areal Flood Warning | IND | Boone, Fountain, Hendricks, Montgomery, Parke, Putnam and 2 more | 30 hr |
| Jun 4, 5:56 AM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 30 hr |
| Jun 4, 6:16 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 8 more | 24 hr |
| Jun 4, 6:23 AM EDT | Flash Flood Warning | IND | Boone, Clay, Fountain, Hendricks, Montgomery, Parke and 3 more | 97 min |
| Jun 4, 6:41 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan | 34 min |
| Jun 4, 6:53 AM EDT | Flash Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Marion and 1 more | 86 min |
| Jun 4, 7:18 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe | 42 min |
| Jun 4, 7:23 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 7 more | 2 hr |
| Jun 4, 12:02 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 43 min |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Hamilton, Madison | 59 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Morgan, Owen | 6 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Greene, Owen | 12 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 15 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 14 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 16 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 17 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Gibson, Knox | 19 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 18 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Clay, Greene | 64 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Shelby | 66 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 13 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Lawrence, Martin | 11 days |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Delaware, Madison | 44 hr |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Hamilton, Marion | 3 days |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Marion, Morgan | 46 hr |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 4, 3:20 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 40 min |
| Jun 4, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Vigo | 49 min |
| Jun 4, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Owen | 64 min |
| Jun 4, 4:16 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 3 hr |
| Jun 4, 4:37 PM EDT | Flash Flood Warning | IND | Clay, Owen, Sullivan, Vigo | 4 hr |
| Jun 4, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Greene, Jackson, Jennings and 3 more | 63 min |
| Jun 4, 4:48 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 25 min |
| Jun 4, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Morgan | 34 min |
| Jun 4, 4:59 PM EDT | Flash Flood Warning | IND | Brown, Monroe, Morgan | 4 hr |
| Jun 4, 5:09 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 20 min |
| Jun 4, 5:26 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jennings | 4 hr |
| Jun 4, 6:01 PM EDT | Flash Flood Watch | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Hancock and 7 more | 4 hr |
Nearby
Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.